# SDR SWIA200920883

- Difficulty date: January 17, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 15,480 hours, 13,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 64836
- Condition: Discharged
- Location: Emergency Lights
- Part time: 5,250 hours, 4,135 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6418 - EMERGENCY LIGHT FLOOR STRIP BETWEEN ROWS 5 AND 8 INOP.  EXIT ROW LIGHT ON RIGHT SIDE INOP.  REPLACED BATTERY PN AD-2013-1A, SN ON 35485, SN OFF 64836.
